Show simple item record

dc.contributor.authorGala-Jaskórzynska, Aleksandra
dc.contributor.authorKurdyka, Krzysztof
dc.contributor.authorRudnicka, Katarzyna
dc.contributor.authorSpodzieja, Stanisław
dc.contributor.editorKrasiński, Tadeusz
dc.contributor.editorSpodzieja, Stanisław
dc.identifier.citationGala-Jaskórzyńska A., Kurdyka K., Rudnicka K., Spodzieja S., Gelfond-Mahler inequality for multipolynomial resultants, in: Analytic and Algebraic Geometry 3, T. Krasiński, S. Spodzieja (red.), WUŁ, Łódź 2019, doi: 10.18778/8142-814-9.07.pl_PL
dc.description.abstractWe give a bound of the height of a multipolynomial resultant in terms of polynomial degrees, the resultant of which applies. Additionally we give a Gelfond-Mahler type bound of the height of homogeneous divisors of a homogeneous polynomial.pl_PL
dc.publisherWydawnictwo Uniwersytetu Łódzkiegopl_PL
dc.relation.ispartofAnalytic and Algebraic Geometry 3;
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Międzynarodowe*
dc.titleGelfond-Mahler inequality for multipolynomial resultantspl_PL
dc.typeBook chapterpl_PL
dc.contributor.authorAffiliationFaculty of Mathematics and Computer Science, University of Lodzpl_PL
dc.contributor.authorAffiliationLaboratoire de Mathematiques (LAMA) Universite Savoie Mont Blancpl_PL
dc.contributor.authorAffiliationFaculty of Mathematics and Computer Science, University of Lodzpl_PL
dc.contributor.authorAffiliationFaculty of Mathematics and Computer Science, University of Lodzpl_PL
dc.referencesD.A. Cox, J. Little, D. O'Shea, Using algebraic geometry. Second edition, Graduate Texts in Mathematics, 185. Springer, New York, 2005.pl_PL
dc.referencesI.M. Gelfand, M.M. Kapranov, A,V. Zelevinsky, Discriminants, resultants, and multidimen- sional determinants. Reprint of the 1994 edition. Modern Birkh auser Classics. Birkh auser Boston, Inc., Boston, MA, 2008. x+523 pp.pl_PL
dc.referencesA.P. Gelfond, Transtsendentnye i algebraitcheskie tchisla (Moscow, 1952).pl_PL
dc.referencesJ.P. Jouanolou, Formes d'inertie et r esultant: un formulaire. Adv. Math. 126 (1997), no. 2, 119{250.pl_PL
dc.referencesF. Macaulay, On some formulas in elimination, Proc. London Math. Soc. 3 (1902), 3{27.pl_PL
dc.referencesK. Mahler, An application of Jensen's formula to polynomials. Mathematika 7 1960 98{100.pl_PL
dc.referencesK. Mahler, On some inequalities for polynomials in several variables. J. London Math. Soc. 37 (1962), 341{344.pl_PL
dc.referencesC.J. Smyth, A Kronecker-type theorem for complex polynomials in several variables. Canad. Math. Bull. 24 (1981), no. 4, 447{452.pl_PL
dc.referencesM. Sombra, The height of the mixed sparse resultant. Amer. J. Math. 126 (2004), no. 6, 1253-1260.pl_PL

Files in this item


This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Międzynarodowe
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivatives 4.0 Międzynarodowe